| Model Number |
Z-800W |
| Medical Device Problem Codes |
Sparking (2595); Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/21/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer is still in the process of testing the device.
Event or Problem Description
The user reported that the alarm did not sound when infusion was completed automatically.The green led light was off upon infusion completion.The pump was plugged in.There was also a small spark when the pump was shut off.No patient injury or harm occurred in this case.
Additional Manufacturer Narrative
The user-reported issue on the led light was confirmed.The pump was found to have a malfunctioning led light.The user reported issue on missed audio alarm was not confirmed.The pump was tested and no audio alarm issue was found.The pump was also found to have a battery outside of warranty, which was not related to the complaint.The pump was repaired and tested to meet all specifications on 05/10/2017.
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00110).